Return to the Fayetteville State University Home Page

Department of Mathematics and Computer Science

FSU HomeMACSCFaculty and StaffDong-Wang

Dr. Dong Wang

Associate Professor in Mathematics

Office: Science & Technology 122

Phone: (910) 672-1136

Email: dwang@uncfsu.edu

Personal Homepage: 

BIOGRAPHY

Dr. Dong Wang earned his Ph.D. in Applied Mathematics at Wayne State University in 2005. Currently, he is an Associate Professor in the Department of Mathematics and Computer Science at Fayetteville State University.

 

TEACHING
  •  MATH 121 Introduction to College Algebra   
  • MATH 123 College Algebra            
  • MATH 129 Pre-calculus Mathematics I
  • MATH 130 Pre-calculus Mathematics II  
  • MATH 140 Applied Calculus             
  • MATH 142 Calculus with Analytic Geometry I
  • MATH 150 Discrete Mathematics I           
  • MATH 241 Calculus with Analytic Geometry II
  • MATH 242 Calculus with Analytic Geometry III
  • MATH 251 Linear Algebra
  • MATH 262 Modern Geometry
  • MATH 331 Differential Equations I
  • MATH 372 Linear Programming
  • MATH 412 Advanced Calculus  
  • MATH 461 Theory of Real Variables

RESEARCH INTERESTS
  • Optimal Control
  • Optimization
  • Variational Analysis
  • Nonsmooth Analysis
PUBLICATIONS
  • Optimal Control of Semilinear Unbounded Evolution Inclusions with Functional Constraints, Journal of Optimization Theory and Applications, DOI 10.1007/s10957-013-0301-0, Vol 167, Issue 3, 2015, pp. 821-841. (with Boris S. Mordukhovich)
  • Generalized Sequential Normal Compactness in Asplund Spaces, Applicable Analysis, DOI: 10.1080/00036811.2013.879384, Vol 94, Issue 1, 2015, pp. 99-107. (with Bingwu Wang) ·        On the Fuzzy Intersection Rule. Nonlinear Analysis, Vol 75, Issue 3, 2012, pp. 1623-1634. (with Bingwu Wang)
  • Optimal Control of Generalized Bolza Problem for Semilinear Evolution Inclusions,  Journal of Nonlinear Systems and Applications, Vol. 2, No. 3-4 (2011), pp. 214-222. (with Bingwu Wang)
  • Generalized Euler Identity for Proximal Subdifferentials of Homogeneous Functions and Extension of Smoothness and Differentiability in Banach Space, Acta Math. Sinica 2010, Vol. 26, No. 8, pp. 1535-1544. (with Fuchun Yang and Zhou Wei)
  • Optimization of Delay-Differential Inclusions with Infinite-Dimensional State Spaces, Pacific Journal of Optimization. 6(2010), pp.353-374. (with Boris S. Mordukhovich and Lianwen Wang)
  • Optimal Control of Delay-Differential Inclusions with Functional Endpoint Constraints in Infinite Dimensions. Nonlinear Analysis, 71(2009), pp. 2740-2749. (with Boris S. Mordukhovich and Lianwen Wang)
  • Optimal Control of Delay-Differential Inclusions with Multivalued Initial Conditions in Infinite Dimensions, Control and Cybernetics, 37(2008), pp. 393-428. (with Boris S. Mordukhovich and Lianwen Wang)
  • Optimal Control of Semilinear Unbounded Differential Inclusions, Nonlinear Analysis   63(2005), 847-853. (with Boris S. Mordukhovich)
  • Optimal Control of Semilinear Evolution Inclusions via Discrete Approximations, Control and Cybernetics 34(2005), pp. 849-870. (with Boris S. Mordukhovich)
  • Relaxation Theorem for the Evolution Differential Inclusions, J. Math. Anal. Appl. 237(1999), no. 1, 188-200 (MR1708169 (2000f: 34126))
  • A Viability Construction and its Applications for Nonconvex Differential Inclusions in Infinite-Dimensional Space, Acta Math. Sinica 42(1999), no. 4, pp. 699-704     (MR1738228 (2000k: 34101)). (with Fuchun Yang)  
A Constituent Institution of The University of North Carolina